Peakbagger.com

Ascent of Peak 4120 on 2014-11-23

Climber: David Comerzan

Date:Sunday, November 23, 2014
Ascent Type:Successful Summit Attained
Peak:Peak 4120
    Location:USA-California
    Elevation:4120 ft / 1255 m

Ascent Trip Report

After Arrowhead, we drove down Rt. 18 a short distance to the dirt road 2N40. This is just past the sharp turn in the road referred as Panorama Point. Follow this road about 1 ¼ miles to a saddle between Marshall and 4120. This is the junction with the Cloudland Truck Road. Bump 4120 is to the north a short 2/10 mile from the junction and Marshall is to the south, a very short 1/10 mile. After these two peaks, continue on the road another ½ mile to where the road starts down and there is an old jeep road leading up to Cloud BM. Park here and hike a short 2/10 mile to the benchmark. We were unable to find a benchmark but did find a couple of PVC pipes. We went to the waypoint I had on my GPS.
8:00 am Depart. 4900’
10:35 am Arrowhead Peak. 4237’.
1:45 pm Car. 6 miles round trip, 1700’ gain, 5 hours, 45 minutes.
2:20 pm Depart. 3900’
2:30 pm Bump 4120
2:40 pm Car. 4/10 mile rt, 100’ gain, 20 minutes.
2:40 pm Depart. 3900’
2:45 pm Marshall Peak. 4003’
2:50 pm Car. 2/10 mile rt, 100’ gain, 10 minutes.
3:00 pm Depart.
3:10 pm Cloud Benchmark. 3831’
3:20 pm Car. 4/10 mile rt, 100’, 20 minutes.
Total for day: 7 miles rt, 2000’ gain, 6 hours, 35 minutes.
Summary Total Data



This page has been served 82 times since 2005-01-15.




Copyright © 1987-2019 by Peakbagger.com. All Rights Reserved. Questions/Comments/Corrections? See the Contact Page Terms of Service